# SDR MASA200500693

- Difficulty date: September 3, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 4,126 hours, 2,858 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 47388904
- Condition: Malfunctioned
- Location: Smoke Detector
- Part time: 5,307 hours, 3,558 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH 6932 SAN - FWD AND AFT LAVATORY SMOKE DETECTOR WARNING MESSAGES IN FLT.  MX REMOVED AND REPLACED FIDEX CONTROL UNIT.
